# SDR REXA2016072501466

- Difficulty date: July 25, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 21,488 hours, 13,974 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGMENT AT RBL 9 IS CORRODED BETWEEN FS 693 TO FS 837.  REPLACED SEAT TRACK AT FS 693-837 AT RBL 9 IAW AMM 53-00-49-000/400-801-A07 AND REO 670-53-00-343.
